# SDR ASAA2014020306767

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,697 hours, 6,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR HAS BROKEN LENS.  ACFT GROUNDED. R & R LENS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
